Forecasting models and prediction intervals for the multiplicative Holt-Winters method

Ann B Koehler, Ralph D Snyder, J K Ord

Research output: Contribution to journalArticleResearchpeer-review

47 Citations (Scopus)
Original languageEnglish
Pages (from-to)269 - 286
Number of pages18
JournalInternational Journal of Forecasting
Volume17
Publication statusPublished - 2001

Cite this

@article{9427935ded8f4b379827c03f28389012,
title = "Forecasting models and prediction intervals for the multiplicative Holt-Winters method",
author = "Koehler, {Ann B} and Snyder, {Ralph D} and Ord, {J K}",
year = "2001",
language = "English",
volume = "17",
pages = "269 -- 286",
journal = "International Journal of Forecasting",
issn = "0169-2070",
publisher = "Elsevier",

}

Forecasting models and prediction intervals for the multiplicative Holt-Winters method. / Koehler, Ann B; Snyder, Ralph D; Ord, J K.

In: International Journal of Forecasting, Vol. 17, 2001, p. 269 - 286.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Forecasting models and prediction intervals for the multiplicative Holt-Winters method

AU - Koehler, Ann B

AU - Snyder, Ralph D

AU - Ord, J K

PY - 2001

Y1 - 2001

M3 - Article

VL - 17

SP - 269

EP - 286

JO - International Journal of Forecasting

JF - International Journal of Forecasting

SN - 0169-2070

ER -